期刊論文

標題 Fitting logistic regression models with contaminated case–control data
學年 95
學期 1
出版(發表)日期 2006/12/01
作品名稱 Fitting logistic regression models with contaminated case–control data
作品名稱(其他語言)
著者 Cheng, K. F.; Chen, Li-ching
單位 淡江大學統計學系
出版者 Amsterdam: Elsevier BV * North-Holland
著錄名稱、卷期、頁數 Journal of Statistical Planning and Inference 136(12), pp.4147-4160
摘要 Errors in measurement frequently occur in observing responses. If case–control data are based on certain reported responses, which may not be the true responses, then we have contaminated case–control data. In this paper, we first show that the ordinary logistic regression analysis based on contaminated case–control data can lead to very serious biased conclusions. This can be concluded from the results of a theoretical argument, one example, and two simulation studies. We next derive the semiparametric maximum likelihood estimate (MLE) of the risk parameter of a logistic regression model when there is a validation subsample. The asymptotic normality of the semiparametric MLE will be shown along with consistent estimate of asymptotic variance. Our example and two simulation studies show these estimates to have reasonable performance under finite sample situations.
關鍵字 Case–control data; Contamination; Logistic regression; Maximum likelihood; Misclassification
語言 英文
ISSN 0378-3758
期刊性質 國外
收錄於 SCI
產學合作
通訊作者
審稿制度
國別 荷蘭
公開徵稿
出版型式 紙本